×

Found 16 Documents (Results 1–16)

100
MathJax

Birational invariants of modular varieties and singular modular forms. (English) Zbl 0839.11019

Yang, Jae-Hyun (ed.) et al., Algebraic geometry and related topics. Proceedings of the international symposium, held in Incheon, Republic of Korea, February 11-13, 1992. Cambridge, MA: International Press. Conf. Proc. Lect. Notes Algebr. Geom. 1, 151-167 (1993).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software